Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Krackkid

Just took my first accutane pill.

Recommended Posts

Im on 40MG a day. 1 in the morning and 1 at night. Im scared for the ib because i already look like shit , and They say the ib will make you breakout 2 to 3 times more.. i will for sure call sick from work. Lol. When did you guys see the side effects? Like dry lips and skin? My goal is to get clear by next year summer. im 24 btw and still getting terrible acne on my face and back. 

Thanks for reading. :)

Share this post


Link to post
Share on other sites

Exciting~, right?! ^_^

If you can get away with taking time-off from work, then I recommend you do so. It's important to keep your job, but also not to put too much strain on yourself through anxiety and depression caused from having acne; sometimes you can end-up in a no-win position.

The dryness will probably be noticeable after a few days (you'll just start to lick your lips a bit, as they begin to dry out). The initial breakout can occur anytime between a couple of weeks from now, and several months from now, depending on the severity and type of your acne.

Share this post


Link to post
Share on other sites
48 minutes ago, Measuring Tool said:

Exciting~, right?! ^_^

If you can get away with taking time-off from work, then I recommend you do so. It's important to keep your job, but also not to put too much strain on yourself through anxiety and depression caused from having acne; sometimes you can end-up in a no-win position.

The dryness will probably be noticeable after a few days (you'll just start to lick your lips a bit, as they begin to dry out). The initial breakout can occur anytime between a couple of weeks from now, and several months from now, depending on the severity and type of your acne.

Thanks, yes! its exciting! Despite all the side-effects it can give, I wanted to do it. Im 24 and I still got acne. Tryed everything from changing diet, going vegan etc, but nothing. So Accutane as the final boss for the acne. :P And I am actually happy summer is over so by next summer I hope to wake up to a clear skin.. that would be insane to be acne free. :P

What would be a good moisturizer I should use now im on accutane? I use cetaphil SPF30 moisturizer but that burns my eyes so bad. :( 

Is 40 MG a day a high dosage to start with? or is that normal? Edited by Krackkid

Share this post


Link to post
Share on other sites

Thats normal and I suggest when you get clear not to stop right away and lower the dosage for a few months and keep dying it down and stop as with Accutane users acne can return from a few years from when they stopped.

Share this post


Link to post
Share on other sites
On 6-9-2018 at 12:11 PM, VulneraryRain said:

Thats normal and I suggest when you get clear not to stop right away and lower the dosage for a few months and keep dying it down and stop as with Accutane users acne can return from a few years from when they stopped.

Thanks.

Im on Day 4 now and I dont have any side effects yet. When should I start to get dry skin and lips? I do get some more acne, but I'm not sure if that is because I have acne, or because of accutane. 

Share this post


Link to post
Share on other sites

Side effects should occur duribg the 1 or 2nd week. Yea, like I said acne becomes worse before it gets better youd probably have to auffer 2-3 months while 4-6 itll start getting better. The time really depends on you though.

Share this post


Link to post
Share on other sites
3 hours ago, VulneraryRain said:

Side effects should occur duribg the 1 or 2nd week. Yea, like I said acne becomes worse before it gets better youd probably have to auffer 2-3 months while 4-6 itll start getting better. The time really depends on you though.

2 or 3 months is a nightmare. That's going to be the worst time of my life lol.

Share this post


Link to post
Share on other sites

Today I am officially a week on accutane. No dry lips, only my skin is really dry where most of my acne is. I also got my ib on day 4. :) 

EDIT: My lips are getting more dry and dry. But its not to a point where its like bleeding or flaking.

Edited by Krackkid

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×